# SDR A6WA200840118

- Difficulty date: February 18, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621, WL 114, LBL 27, BELOW BEAM ANGLE CRACKED.  BEAM ANGLE REPLACED IAW SRM 51-24-21.  (M)
